JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EINSTEIN LIGHTLIKE HYPERSURFACES OF A LORENTZ SPACE FORM WITH A SEMI-SYMMETRIC NON-METRIC CONNECTION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EINSTEIN LIGHTLIKE HYPERSURFACES OF A LORENTZ SPACE FORM WITH A SEMI-SYMMETRIC NON-METRIC CONNECTION
Jin, Dae Ho;
  PDF(new window)
 Abstract
We study Einstein lightlike hypersurfaces M of a Lorentzian space form admitting a semi-symmetric non-metric connection subject to the conditions; (1) M is screen conformal and (2) the structure vector field of belongs to the screen distribution S(TM). The main result is a characterization theorem for such a lightlike hypersurface.
 Keywords
screen conformal;lightlike hypersurface;Einstein manifold;semisymmetric non-metric connection;
 Language
English
 Cited by
1.
TWO CHARACTERIZATION THEOREMS FOR LIGHTLIKE HYPERSURFACES OF A SEMI-RIEMANNIAN SPACE FORM,;

호남수학학술지, 2013. vol.35. 3, pp.329-342 crossref(new window)
2.
TWO CHARACTERIZATION THEOREMS FOR IRROTATIONAL LIGHTLIKE GEOMETRY,;

대한수학회논문집, 2013. vol.28. 4, pp.809-818 crossref(new window)
3.
HALF LIGHTLIKE SUBMANIFOLDS OF A SEMI-RIEMANNIAN SPACE FORM WITH A SEMI-SYMMETRIC NON-METRIC CONNECTION,;

한국수학교육학회지시리즈B:순수및응용수학, 2014. vol.21. 1, pp.39-50 crossref(new window)
4.
NON-TANGENTIAL HALF LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN MANIFOLDS WITH SEMI-SYMMETRIC NON-METRIC CONNECTIONS,;

대한수학회지, 2014. vol.51. 2, pp.311-323 crossref(new window)
5.
SINGULAR THEOREMS FOR LIGHTLIKE SUBMANIFOLDS IN A SEMI-RIEMANNIAN SPACE FORM,;

East Asian mathematical journal, 2014. vol.30. 3, pp.371-383 crossref(new window)
6.
ASCREEN LIGHTLIKE HYPERSURFACES OF A SEMI-RIEMANNIAN SPACE FORM WITH A SEMI-SYMMETRIC NON-METRIC CONNECTION,;

대한수학회논문집, 2014. vol.29. 2, pp.311-317 crossref(new window)
7.
NON-EXISTENCE OF LIGHTLIKE SUBMANIFOLDS OF INDEFINITE KAEHLER MANIFOLDS ADMITTING NON-METRIC π-CONNECTIONS,;

대한수학회논문집, 2014. vol.29. 4, pp.539-547 crossref(new window)
8.
LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE SASAKIAN MANIFOLD WITH A NON-METRIC θ-CONNECTION,;

한국수학교육학회지시리즈B:순수및응용수학, 2014. vol.21. 4, pp.229-236 crossref(new window)
9.
NON-EXISTENCE OF LIGHTLIKE SUBMANIFOLDS OF INDEFINITE TRANS-SASAKIAN MANIFOLDS WITH NON-METRIC 𝜃-CONNECTIONS,;

대한수학회논문집, 2015. vol.30. 1, pp.35-43 crossref(new window)
10.
LIGHTLIKE SUBMANIFOLDS OF A SEMI-RIEMANNIAN MANIFOLD WITH A SEMI-SYMMETRIC NON-METRIC CONNECTION,;

East Asian mathematical journal, 2015. vol.31. 1, pp.33-40 crossref(new window)
1.
LIGHTLIKE SUBMANIFOLDS OF A SEMI-RIEMANNIAN MANIFOLD WITH A SEMI-SYMMETRIC NON-METRIC CONNECTION, East Asian mathematical journal, 2015, 31, 1, 33  crossref(new windwow)
2.
NON-EXISTENCE OF LIGHTLIKE SUBMANIFOLDS OF INDEFINITE KAEHLER MANIFOLDS ADMITTING NON-METRIC π-CONNECTIONS, Communications of the Korean Mathematical Society, 2014, 29, 4, 539  crossref(new windwow)
3.
TWO CHARACTERIZATION THEOREMS FOR LIGHTLIKE HYPERSURFACES OF A SEMI-RIEMANNIAN SPACE FORM, Honam Mathematical Journal, 2013, 35, 3, 329  crossref(new windwow)
4.
NON-TANGENTIAL HALF LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN MANIFOLDS WITH SEMI-SYMMETRIC NON-METRIC CONNECTIONS, Journal of the Korean Mathematical Society, 2014, 51, 2, 311  crossref(new windwow)
5.
SINGULAR THEOREMS FOR LIGHTLIKE SUBMANIFOLDS IN A SEMI-RIEMANNIAN SPACE FORM, East Asian mathematical journal, 2014, 30, 3, 371  crossref(new windwow)
6.
HALF LIGHTLIKE SUBMANIFOLDS OF A SEMI-RIEMANNIAN SPACE FORM WITH A SEMI-SYMMETRIC NON-METRIC CONNECTION, The Pure and Applied Mathematics, 2014, 21, 1, 39  crossref(new windwow)
7.
LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE SASAKIAN MANIFOLD WITH A NON-METRIC θ-CONNECTION, The Pure and Applied Mathematics, 2014, 21, 4, 229  crossref(new windwow)
8.
NON-EXISTENCE OF LIGHTLIKE SUBMANIFOLDS OF INDEFINITE TRANS-SASAKIAN MANIFOLDS WITH NON-METRIC 𝜃-CONNECTIONS, Communications of the Korean Mathematical Society, 2015, 30, 1, 35  crossref(new windwow)
 References
1.
N. S. Agashe and M. R. Chafle, A semi-symmetric non-metric connection on a Rie-mannian manifold, Indian J. Pure Appl. Math. 23 (1992), no. 6, 399-409.

2.
G. de Rham, Sur la reductibilite dun espace de Riemannian, Comm. Math. Helv. 26 (1952), 328-344. crossref(new window)

3.
K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Acad. Publishers, Dordrecht, 1996.

4.
K. L. Duggal and D. H. Jin, Null curves and Hypersurfaces of Semi-Riemannian Manifolds, World Scientific, 2007.

5.
K. L. Duggal and D. H. Jin, A Classification of Einstein lightlike hypersurfaces of a Lorentzian space form, J. Geom. Phys. 60 (2010), no. 12, 1881-1889. crossref(new window)

6.
K. L. Duggal and B. Sahin, Differential Geometry of Lightlike Submanifolds, Frontiers in Mathematics, Birkhauser, 2010.

7.
S. W. Hawking and G. F. R. Ellis, The Large Scale Structure of Space-Time, Cambridge University Press, Cambridge, 1973.

8.
D. H. Jin, Lightlike submanifolds of a semi-Riemannian manifold with a semi-symmetric non-metric connection, J. Korean Soc Math. Edu. Ser. B: Pure Appl. Math. 19 (2012), no. 3, 211-228. crossref(new window)

9.
D. H. Jin, Geometry of lightlike hypersurfaces of a semi-Riemannian space form with a semi-symmetric non-metric connection, submitted in Indian J. of Pure and Applied Math.

10.
D. N. Kupeli, Singular Semi-Riemannian Geometry, Kluwer Acad. Publishers, Dordrecht, 1996.

11.
B. O'Neill, Semi-Riemannian Geometry with Applications to Relativity, Academic Press, 1983.

12.
E. Yasar, A. C. Coken, and A. Yucesan, Lightlike hypersurfaces in semi-Riemannian manifold with semi-symmetric non-metric connection, Math. Scand. 102 (2008), no. 2, 253-264. crossref(new window)